BibTeX record: journals/amai/Pearl01

download as .bib file

@article{DBLP:journals/amai/Pearl01,
  author    = {Judea Pearl},
  title     = {On Two Pseudo-Paradoxes in Bayesian Analysis},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {32},
  number    = {1-4},
  pages     = {171--177},
  year      = {2001},
  url       = {http://dx.doi.org/10.1023/A:1016709416174},
  doi       = {10.1023/A:1016709416174},
  timestamp = {Wed, 18 May 2011 16:17:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/Pearl01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}